question about cortison injections

  1. Hi all--
    Finally broke down and went to the podiatrist today for persistent plantar fasciitis that just won't heal. No bone spur, but doc gave me a cortisone injection in my heel, preceded by a shot of novocaine. Now the injection site hurts like &&^#$(@$. For those of you who have had the cortisone shots for PF, is it normal for it to feel sore like this after the numbing agent wears off, or is this a reaction of some sort? TIA
  2. Visit natsfanrn profile page

    About natsfanrn

    Joined: May '02; Posts: 232; Likes: 5

    1 Comments

  3. by   VivaLasViejas
    The person best qualified to answer your question is the podiatrist who gave you the cortisone injection.

    As a nursing message board, we are not able to give medical advice since it is not within our scope of practice to do so. Please give your doctor a call today.

    Good luck to you.

close